# SDR AC2A66K07082012

- Difficulty date: July 8, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 24,126 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY FIVE MINUTES AFTER TAKEOFF, NR 1 FUEL PRESSURE LIGHT ILLUMINATED.  RETURNED TO DEPARTURE BASE.  SUSPECTED RESTRICTED FUEL FLOW, REPLACED FUEL PUMP, FUEL CONTROL AND FUEL FILTER.
